Contents of Vol.2, No.2 (2006)

Nedžad Dukić
The semantic distance, fuzzy dependency and fuzzy formulas
Edmond W. H. Lee
Maximal Clifford semigroups of matrices
W. T. Sulaiman
On a new inequality similar to the Hardy - Hilbert integral inequality
Huse Fatkić
Measurability-preserving weakly mixing transformations
Mubariz G. Hajibayov
(Lp ; Lq) properties of the potential-type integrals associated to non-doubling measures
K. K. Simonov
Strong truncated matrix moment problem of Hamburger
S. A. Al-Mezel
Banach-Mazur distance between two dimensional Banach spaces
Brian Fisher, Inci Ege and Emin zağ
On the non-commutative neutrix product of the distributions δ(r) (χ) and x-s lnm |χ|
Amalendu Ghosh
On the non-existence of certain types of weakly symmetric manifold
Dušan Holý and Ladislav Matejička
On upper Dini's systems and u.s.c. functions with convex limit sets
Zlatko Udovičić
Some modifications of the trapezoidal rule
Salman H. Abbas
Fourth-order block methods for the numerical solution of first order initial value problems

Resume of the Bosnian-Herzegovinian mathematical conference

137 - 146

147 - 152

153 - 158

159 - 172

173 - 180

181 - 204

205 - 210

211 - 221

223 - 230

231 - 236

237 - 245

247 - 258